# SDR DALA2024053005651

- Difficulty date: May 24, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0364521) GOUGE DAMAGE ON SEAT TRACK FROM STA 520 LBL 25 LH. REMOVED AND REPLACED EXISTING REPAIR SECTION SEAT TRACK BTW STA 490-520 LBL 25 IAW B737-800 SRM 53-00-52-2R. REPAIR 4.
